# SDR ABXA9900810

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99578275
- Condition: Cracked
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND COCKPIT FLOOR PANEL CRACKED AT STATION 132 AND RBL 4.0.  REPLACED FLOOR PANEL IAW DC9 SRM 53-21-0 AND DACO DWG 9957827.
